Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering from lichenoid after taking medications for pancreas. Spreading all over body. How to treat it?

My mother is suffering from lichenoid, it seems to be spreading all over her body. Mostly in the scalp region, and is starting to rot and smell. This happened after she had tAken meds for pancreas , creon and zenpep. We live in the southern region of indiana and need to find a doctor that can diagnose and trwat. Do you have any sugbestions for doctor and is there anything she woild able to do until seen by another doctor. Thanks Gerald
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi lichenoid eruption is the side effect of many drugs.but smell of it indicates therr is secondary infection.ffirst treat secondary infection with broad spectrum antibiotic twice daily and treat the lichenoid with momate ointment in the morning and tri o bloc ointment in the night.if no response treat it with nd yag laser
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor